An equation in a free group
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1988), pp. 67-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_10_a11,
author = {V. K. Shalashov},
title = {An equation in a~free group},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {67--70},
year = {1988},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_10_a11/}
}
V. K. Shalashov. An equation in a free group. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1988), pp. 67-70. http://geodesic.mathdoc.fr/item/IVM_1988_10_a11/